Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Hydromagnetic flow and heat transfer over a stretching sheet


Authors: A. Chakrabarti and A. S. Gupta
Journal: Quart. Appl. Math. 37 (1979), 73-78
DOI: https://doi.org/10.1090/qam/99636
MathSciNet review: QAM99636
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99636
Article copyright: © Copyright 1979 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website